MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY 1800

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY 1800
Model Number ADVIA CHEMISTRY 1800
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely elevated concentrated carbon dioxide (co2_c) result was obtained on a patient sample on an advia chemistry 1800 instrument.The initial result was reported to the physician(s), who questioned the result.The sample was repeated on the original instrument.The repeat result recovered lower than the initial result and was consistent with the patient's clinical history.The repeat result was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated co2_c result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that an advia chemistry 1800 instrument outputted a falsely elevated concentrated carbon dioxide (co2_c) result on a patient sample and out-of-range quality control (qc).Qc and calibration were valid before the sample was run.The customer replaced the reagent probe, performed a shutdown wash, and performed qc.A siemens customer service engineer (cse) was dispatched to the customer's site.During this visit, the cse reseated and secured the reagent probe, checked reagent tray positions to probe alignment, and ran qc, which recovered acceptably.Siemens further evaluated the event and concluded that the malfunctioned probe potentially contributed to the falsely elevated co2_c result.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CHEMISTRY 1800
Common Device Name
ADVIA CHEMISTRY 1800
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration #: 3003637681
tokyo 196-8 558
JA   196-8558
Manufacturer Contact
christina lam
511 benedict ave.
tarrytown, NY 10591
9142550090
MDR Report Key19505587
Report Number2432235-2024-00131
Device Sequence Number15181798
Product Code JJE
UDI-Device Identifier00630414534794
UDI-Public00630414534794
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY 1800
Device Catalogue Number10315183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown